See Alike in...

Alike App

Browser

Jadie

922d

So my POTS has graduated to the point I now pass out during panic and anxiety attacks or when I get spooked. Its like I hyperventilate for five seconds then drop and when I come too it feels I have been hit by a bus. Was wondering if anyone else deals with this. My SNS is so sensitive someone tossing an object to me when Im not prepared almost gets me to faint.

Top reply
    • LeopoldTheRidiculous

      907d

      This is a common response to extreme anxiety, and not necessarily caused by POTS. There are adrenal issues that can cause this too.

    • LeopoldTheRidiculous

      907d

      This is a common response to extreme anxiety, and not necessarily caused by POTS. There are adrenal issues that can cause this too.

    • Jadie

      921d

      @unluckyunicorn well thats good to know, it does help. It was really scary the first few times and now I dive for the floor when I have coughing fits or panic attacks. Its such shit lmao 🤗

    • UnluckyUnicorn

      921d

      I don’t pass out but I do lose my vision and hearing going into presyncope for the same reason. It’s super scary which I know isn’t helpful but I hope it makes you feel a little less alone 🤗

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion